Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wendyb

Nothing is happening

Recommended Posts

Hi all,

I'm a 130lb (5'7) female. I started Amneestam about six weeks ago for mild to moderate acne/scarring. The doc started me on 40mgs a day (20 in the morn, 20 at night).

So i went back to the doc last week, and they put on 40/80 every other day. I'm now using 40mg tablets.

I got the whole dry lips thing, and my chin and nose are peeling every day plus my oil cleared up. I've had two big spots, that were different to normal ones pre accutane. They had a burning sensation to them, when touched.

Anyway, my face kind of lucks the same as normal. Pores look the same too. I have lots of milia/closed comedone looking things, but they were there before accutane too.

I guess i'm a little frustrated, cos i can't see anything changing. In fairness i'm not getting spots which is marvelous, but i'm wondering is this IB just gonna hit me with a bang now? Will my dry skin just shed like a snake? Oh God, i've probably just jinxed myself!!

Also, if 80mgs doesn't work, are they gonna bump me up to 100mgs?

Either way, i prob shouldn't be complaining....things are good right now, and from what i can tell from other posts, who knows what lies in store for each and every one of us. All our experiences vary from person to person.

I'd be interested to hear experiences of people going from 20mgs twice a day, up to 40mgs twice a day?

Take care

Wendy

Link to post
Share on other sites

It's possible that you might get a bit of a breakout when you up your dosage, but like you said, it's different for everyone. For me, I started at 40mg/day to 60 mg/day and ended on 80 mg/day. Each time my dosage was upped, I'd get one or two pimples. On 40 mg/day I initially had a small IB, but it wasn't bad at all.

From the looks of it, you probably got lucky and didn't have an IB, and you'll most likely not have any severe breakouts during your course if you haven't yet.

And, your face will probably not look that great through the entire course, because accutane has a way of making even clear skin look kinda funky. A couple of months after you finish your skin will look much better.

Good luck!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×